# SDR EE4Y2024100820968

- Difficulty date: October 8, 2024
- Submitted: October 8, 2024
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N197JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000020
- Aircraft time: 45,663 hours, 29,768 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Part time: 45,663 hours, 29,768 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE STRUCTURE INSPECTION IT WAS FOUND THE FUSELAGE SKIN WITH CORROSION AT THE INTERNAL SURFACE. DUE TO THE DAMAGE AREA IS BEYOND ERJ190 SRM PART II, A REPAIR PROPOSAL WAS SENT TO EMBRAER FOR TECHNICAL SUPPORT EVALUATION AND APPROVAL.  PERFORMED PERMANENT BLEND OUT REPAIR AT SKIN PANEL, LOWER CENTER FUSELAGE III, AFT CARGO COMPARTMENT, BETWEEN FR73-200MM AND FR74+90MM UNDER STRINGER 29RH IAW COOPESA’S ENGINEERING ORDER N° COO-EO-2024-20606-R00 DATED AUG-06-24 AND EMBRAER TECHNICAL DISPOSITION ETD2024-190-021088 REV./ DATED AUG-05-24.  THIS IS A MINOR REPAIR AND DOES NOT ADVERSELY AFFECT A FATIGUE CRITICAL STRUCTURE AND DOES NOT REPRESENT AN AIRWORTHINESS LIMITATION. NO SPECIFIC OR ADDITIONAL INSPECTIONS ARE NECESSARY. DOCUMENTED ON COOPESA’S ITEM A1P145 1-101.
